MathSciNet Relay Station
MathSciNet bibliographic data
MR2113018 53D45 (14N35 57R17)
Ionel, Eleny-Nicoleta; Parker, Thomas H. The symplectic sum formula for Gromov-Witten invariants. Ann. of Math. (2) 159 (2004), no. 3, 935–1025.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement